# SDR AALA202504214723

- Difficulty date: April 10, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 16,566 hours, 4,563 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: 74434112
- Part serial: 744341IN00260
- Condition: Faulted
- Location: Zone 100
- Part time: 16,675 hours, 4,600 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORD DUE TO THE FLIGHT CREW REPORTING A FUEL TRANSFER FAULT ECAM MESSAGE DURING CLIMBOUT. THE AIRCRAFT LANDED SAFELY AT ORD AND TAXIED TO THE GATE UNDER ITS OWN POWER.   MAINTENANCE REPLACED THE AUXILARY FUEL MANAGEMENT COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-51-35 WITH NO FAULTS NOTED.** (CLOSED)
